RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2013, Volume 155, Book 2, Pages 5–17 (Mi uzku1193)  

This article is cited in 2 scientific papers (total in 2 papers)

Models of the Nonguillotine Sheet and Strip Rectangular Packing Problem

A. A. Andrianova, T. M. Mukhtarova, V. R. Fazylov

Kazan (Volga Region) Federal University

Abstract: Mathematical models of the nonguillotine sheet and strip rectangular packing problem with rotation are suggested. The models have the form of the linear partially Boolean inequalities system and the linear partially Boolean programming problem. Several computing features of the Land and Doig method and the heuristic approaches for reducing general complexity of solving the problem are discussed.

Keywords: rectangular packing problem, 2BP, 2SP, exact method for solving strip rectangular packing problem, Land and Doig method.

Full text: PDF file (303 kB)
References: PDF file   HTML file
UDC: 519.178
Received: 28.12.2012

Citation: A. A. Andrianova, T. M. Mukhtarova, V. R. Fazylov, “Models of the Nonguillotine Sheet and Strip Rectangular Packing Problem”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 155, no. 2, Kazan University, Kazan, 2013, 5–17

Citation in format AMSBIB
\Bibitem{AndMukFaz13}
\by A.~A.~Andrianova, T.~M.~Mukhtarova, V.~R.~Fazylov
\paper Models of the Nonguillotine Sheet and Strip Rectangular Packing Problem
\serial Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
\yr 2013
\vol 155
\issue 2
\pages 5--17
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku1193}


Linking options:
  • http://mi.mathnet.ru/eng/uzku1193
  • http://mi.mathnet.ru/eng/uzku/v155/i2/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Andrianova, T. M. Mukhtarova, V. R. Fazylov, “Formirovanie karty gilotinnogo raskroya lista po funktsiyam gilotinnogo razmescheniya”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 159, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2017, 161–173  mathnet  elib
    2. A. A. Andrianova, T. M. Mukhtarova, V. R. Fazylov, “Formation of the guillotine cutting card of a sheet by guillotine layout functions”, Lobachevskii J. Math., 39:3, SI (2018), 439–447  crossref  mathscinet  isi  scopus
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:181
    Full text:69
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020